# SDR SWAA2023041214173

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY TENSION STRAP AT RBL 19 BS 787+16-807+14 WL 157-158.<[01] VERIFIED APPLICABILITY OF SRM 53-60-15-1A-1.;[02] REMOVED CORROSION ON AFT CARGO BAY TENSION STRAP AT RBL 19 BS 787+16 TO 807+14 WL 157-158. DEEPEST AREA AT BS 787+16.5 L= .9' X W= .7' DEPTH OF MATERIAL LOSS = .011' EXCEEDS 10% OF ORIGINAL THICKNESS. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.;[07] LOCATED AND DRILLED NEW TENSION STRAP PN 146A8128-14 PO# 910330/1 BN 201004 IAW SRM 51-30-01-0G-0.;[08] COUNTERSUNK FASTENER HOLES IAW SRM 51-40-08-0G-0.;[09] VERIFIED CORRECTIVE ACTIONS 1-3 AND MEASUREMENT TABLE;[10] LOCATED AND DRILLED NEW TENSION STRAP PN 146A8128-14 PO# 910330/1 BN 201004 IAW SRM 51-40-05 AND BOEING DWG 146A0081 REV :- AND 146A8120 REV A;[11] VERIFIED CORRECTIVE ACTIONS 8 AND 10;[12] OK TO INSTALL NEW TENSION STRAP.;[13] VERIFIED CORRECTIVE ACTION STEP 12. VERIFIED OK TO INSTALL.;[14] PARTIALLY INSTALLED TENSION STRAP IAW SRM 51-40-02-0G-0 AND DWG 146A8120 REV A & DWG 146A0081 REV :-;[15] CONTINUED INSTALLATION IAW SRM 51-40-02-0G-0 AND DWG 146A8120 REV A & DWG 146A0081 REV :-;[16] INSTALLED AFT CARGO BAY TENSION STRAP P/N 146A8128-14 FROM BS 775 TO BS 862; RBL 19 IAW SRM 51-40-02-0G-0 AND DWG 146A8120 & DWG 146A0081.;[17] UPDATED MEASUREMENT TABLE.;[18] CERTIFIED CORRECTIVE ACTION ITEM 17.;[19] VERIFIED CORRECTIVE ACTION ITEM 17 AND MEASUREMENT TABLE
